Double-pushout graph transformation revisited

Habel, A., Muller, J. and Plump, D. (2001) Double-pushout graph transformation revisited. Mathematical Structures in Computer Science, 11 (5). pp. 637-688. ISSN 0960-1295



  • Habel, A.
  • Muller, J.
  • Plump, D.
  • Published: September 2001
Institution: The University of York
Academic Units: The University of York > Faculty of Sciences (York) > Computer Science (York)
Depositing User: York RAE Import
Date Deposited: 27 Mar 2009 10:04
Last Modified: 27 Mar 2009 10:04
Published Version:
Status: Published
Publisher: Cambridge University Press
Identification Number:

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export